MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 4.75 (350MM) - 5.5 (250MM) TAPERED ROD, COBALT CHROME

GLOBUS MEDICAL, INC. CREO; 4.75 (350MM) - 5.5 (250MM) TAPERED ROD, COBALT CHROME
Model Number 7067.8955
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The rods were not returned for evaluation as they remain in the patient.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
Seven months post-operatively a bilateral rod fracture was identified at l5-s1.The full construct is from t9-llium.No revision surgery has been scheduled.

Brand Name
CREO
Common Device Name
4.75 (350MM) - 5.5 (250MM) TAPERED ROD, COBALT CHROME
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825325
Report Number3004142400-2018-00022
Device Sequence Number7879329
Product Code MNH
UDI-Device Identifier00889095197020
UDI-Public00889095197020
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7067.8955
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceWhite